# SDR EPUA2019020130001

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 25,815 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,882 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Multiple Fail
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E, A

## Discrepancy

PILOT PERFORMED PRECAUTIONARY INFLIGHT ENGINE SHUTDOWN OF THE LEFT ENGINE DUE TO THE FOLLOWING:  CHT INDICATING 500, OIL PRESSURE HIGH RED LINE, OIL TEMP CREEPING UP TOWARDS 200.  ENGINE CONFIGURATION AS FOLLOWS: COWL FLAPS OPEN, MANIFOLD PRESSURE OF 20'.  MAINTENANCE IS ASSESSING THIS CONDITION, NO FURTHER INFORMATION AT THIS TIME.
